# SDR USAA950539

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47335
- System (JASC): 2711 · Aileron Tab Control System
- Part: Mixer Assy
- Condition: Lack Of Lube
- Location: Flt Controls
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PIT - FLIGHT 0856 - AIRCRAFT RETURNED TO PIT DUE TO THE LEFT AILERON BINDING.  NO EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY.  MAINTENANCE LUBED THE LATCHED CONTROL MIXER ASSEMBLY AND RECHECKED THE AILERON TAB DEFLECTION FORCE LEFT AND RIGHT WING.  (M)
